# SDR AALA20110126TUL11

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 58,904 hours, 20,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29D ESCAPE PATH LIGHT SHROUD IS BROKEN.  REPLACED SHROUD FOR ESCAPE PATH LIGHT AT 29D.  OPS CHECKED NORMAL.
